MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, PEEK PUSH-LOCK 2.9 X 12.5 MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. SUTURE ANCHOR, PEEK PUSH-LOCK 2.9 X 12.5 MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Catalog Number AR-2923PS
Health Effect - Clinical Code Skin Irritation (2076)
Date of Event 11/01/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient demographics (age at time of event, date of birth, weight) were requested but not provided.No further patient information was provided at the time of this report or made available in response to follow-up communication.No additional adverse consequences have been reported from this event.This device is used for treatment.This is one of two submissions for the same patient event.The other is 1220246-2017-00161 ((b)(4)).The contribution of the device to the reported event could not be determined as the device was not returned for evaluation therefore the complainant's event could not be verified.The cause of the event could not be determined from the information available and without device evaluation.Device history record review revealed nothing relevant to this event.A possible cause of this type of event may be a reaction of the patient to the material(s) implanted or used during the implant procedure.Product directions for use warns of effects like foreign body and allergic-like reactions as well as infections both deep and superficial to the implant materials.Patient sensitivity to materials must be considered prior to implantation.This is the first complaint of this type for this part/lot combination.If additional relevant information is received, a follow-up report will be submitted.Part remains in patient.
 
Event or Problem Description
It was reported that the patient underwent a labrum repair on her left shoulder on (b)(6) 2016.About 2 weeks post-op, she started to notice hives on her left shoulder.She informed her surgeon, who advised her to see her family doctor.She was prescribed prednisone and adorac and has also been applying an anti-itch cream to alleviate the symptoms of the hives.The hives come and go, start at the surgery site and spreads up to the back of her neck.Allergy tests have been taken with negative results.The patient has a total of 3 pushlocks in her shoulder, ar-2923ps lot 1138636 qty 1 ((b)(4)) and ar-2923 lot 895132 qty 2 ((b)(4)).

Brand Name
SUTURE ANCHOR, PEEK PUSH-LOCK 2.9 X 12.5 MM
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key6555589
Report Number1220246-2017-00160
Device Sequence Number698881
Product Code MAI
UDI-Device Identifier00888867028036
UDI-Public00888867028036
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K101679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 05/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/01/2019
Device Catalogue NumberAR-2923PS
Device Lot Number1138636
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2017
Initial Report FDA Received Date05/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;